# SDR 97ZZZX1046

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Beam
- Part number: 56541095
- Condition: Cracked
- Location: Fwd Mt Pad
- Part time: 13,382 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESTIMATED CYCLES =  28,000.  ESTIMATED ENGINE CHANGES = 70.  LEFT ENGINE OUTBOARD BEAM FOUND CRACKED AT FORWARD MOUNT LOCATION BETWEEN NUTPLATE HOLES.
